Show simple item record

dc.contributor.authorPascali, Eduardo ( Orcid Icon 0000-0003-0087-1191 )
dc.date.accessioned2021-07-14T15:38:43Z
dc.date.available2021-07-14T15:38:43Z
dc.date.issued2006-01-16
dc.identifier.citationPascali, E. (2006). Existence of solutions to a self-referred and hereditary system of differential equations. Electronic Journal of Differential Equations, 2006(07), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13880
dc.description.abstract

We establish the existence and uniqueness of a local solution for the system of differential equations

∂/∂t u(x, t) = u(v(∫t0 u(x, s)ds, t), t)
∂/∂t v(x, t) = v(u(∫t0 v(x, s)ds, t), t).

with given initial conditions u(x, 0) = u0(x) and v(x, 0) = v0(x).

dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNon-linear evolution systemsen_US
dc.subjectHereditary systemsen_US
dc.titleExistence of solutions to a self-referred and hereditary system of differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record